# SDR 95ZZZX2089

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N358AL
- Make and model: Bell 206L-3
- Aircraft serial: 51460
- Engine: Allsn 250C30
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Screw
- Part number: 953505120
- Condition: Failed
- Location: Retainer Plate
- Part time: 1,291 hours
- Component: Bendix, 23059790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY SERVICE CHECK, FOUND INBOARD SCREW WHICH SECURES BYPASS VALVE RETAINING PLATE TO THE FUEL CONTROL BODY WAS FOUND WITH HEAD BROKEN OFF.  CAUSE UNKNOWN.  COMPLETE FUEL CONTROL WITH BROKEN SCREW WAS SENT TO ALLIED SIGNAL - BENDIX FOR EVALUATION.  CEB'S 73-3061 REPLACEMENT OF THESE SCREWS AND LAPPING THE RETAINER PLATE HAS BEEN PREVIOUSLY COMPLIED WITH AS HAS CEB 78-A-3065 REPLACMENT OF RELIEF VALVE.
